# SDR CA000719012

- Difficulty date: July 8, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Cvac PBY5A
- Aircraft time: 11,295 hours
- Engine: Pwa R183092
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Cylinder
- Part number: 84085A1
- Condition: Cracked
- Location: Cylinder
- Component: Cylinder, Pwa
- Stage of operation: CL
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT , THE RIGHT ENGINE STARTED TO RUN ROUGH. THE PILOT FEATHERED THE ENGINE AND RETURNED TO YELLOWKNIFE  .MAINTENANCE FOUND 2 CRACKS AT THE EXHAUST PORT OF NR 7 CYLINDER OF THE RT ENGINE. THESE HAD STARTED TO SPREAD AND LIKELY CAUSED THE EXHAUST VALVE TO MALFUNCTION.   MAIN OIL SCREEN CHECKED AND SUMP DRAINED,  NO CONTAMINATION FOUND. THE CYLINDER WAS REPLACED,  ENGINE GROUND RUN AND RETURNED TO SERVICE.  (X)
